# SDR SWAA2024030749416

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E-BAY O2 BOTTLE FWD SUPPORT BRACKET; LOWER ATTACH ANGLE IS CRACKED AT O/B FASTENER (MARKED)<[01] VERIFIED DAMAGE EVALUATION;[02] REMOVED AND INSTALLED NEW SUPPORT BRACKET LOT# 1551121-1; PER DWG 417A4121 AND SRM 51-40-02;[03] UPDATED PARTS SECTION;[04] VERIFIED CORRECTIVE ACTION ITEM 2; MEASUREMENTS TABLE OK; CARD COMPLETE.
